For the symptomatic treatment of cold and influenza syndromes, fever and pain
For the symptomatic treatment of cold and influenza syndromes and fever. A preparation for oral use combining the therapeutic properties of both acetylsalicylic acid (anti-inflammatory, anti-pyretic and analgesic) and ascorbic acid (vitamin C).
Adults: 1-2 tablets if necessary up to 3-4 times a day.
Dissolve one or two tablets of VIVIN C in half a glass of still water.
20 effervescent tablets
1 tablet contains:
Active ingredients: acetylsalicylic acid 0.330 g, ascorbic acid 0.200 g. Excipients: glycine, anhydrous citric acid, sodium hydrogen carbonate, sodium benzoate.